MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS PLUS INSTRUMENT

MILTENYI BIOTEC GMBH CLINIMACS PLUS INSTRUMENT
Catalog Number 151-02
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Us service team to schedule service tech to service machine.
 
Event or Problem Description
The customer complaint that their clinimacs plus instrument (sn (b)(4)) aborted during cd34 run selection 2.The screen displayed "final handling - process aborted".This was only an engineering run, without patient involvement.No risk to patient.

Brand Name
CLINIMACS PLUS INSTRUMENT
Common Device Name
CLINIMACS PLUS INSTRUMENT
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5520863
Report Number3005290010-2016-00056
Device Sequence Number18980955
Product Code OVG
UDI-Device Identifier04049934004636
UDI-Public4049934004636
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BH110018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2016
Initial Report FDA Received Date03/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1